Jump to content
CrazyBoards.org

opinions advice thoughts needed on medication increase


Recommended Posts

my doc increased my abilify & zoloft during a black depression.the releif was almost instant...even ever so slightly manic.that was about 6 days ago.starting yesterday i began to feel blue.not black but blue.is this normal?am i just evening out?im scared about going back to that dark place.                                                    

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...